# SDR QXEA2021080900394

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,807 hours, 35,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 668-783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 9 FROM FSX668-X783.00, Y-9.250 IS CORRODED BEYOND LIMITS. R&R SEAT RAIL #9 FROM FSX 668.00-FSX 783.00, Y9.250 IAW SRM 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01 AND AMM 20-10-01-430-801.
